# SDR SCNA99157

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 106178316
- Condition: Discharged
- Location: Cabin
- Component: 10617842
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE CENTER AISLE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  FOUND LIGHT ASSEMBLY INOPERATIVE AND BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY AND BATTERY PACK, OPERATIONALLY CHECKS GOOD IAW 335001.
